Advertisement

Ukrainian Mathematical Journal

, Volume 50, Issue 10, pp 1630–1637 | Cite as

On the distribution of the maximum of the difference of independent renewal processes with discrete time

  • I. I. Ezhov
  • V. F. Kadankov
Brief Communications

Abstract

We find the distribution of the maximum of the difference of two renewal processes with discrete time that is semicontinuous in discrete topology.

Keywords

Markov Chain Random Walk Discrete Time Unit Circle Probability Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    F. Spizer, Principles of Random Walks [Russian translation], Mir, Moscow (1969).Google Scholar

Copyright information

© Kluwer Academic/Plenum Publishers 1999

Authors and Affiliations

  • I. I. Ezhov
    • 1
  • V. F. Kadankov
    • 1
  1. 1.Institute of MathematicsUkrainian Academy of SciencesKiev

Personalised recommendations